MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 6MM - S

KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 6MM - S
Model Number NTO156
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Impingement (4834); Periprosthetic fracture (4902)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a total joint arthroplasty of touch cmc1 prosthesis on (b)(6) 2025.Subsequently, the patient underwent revision surgery due to dislocation and implant damage, which was associated with reported cracking sounds.
 
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (returned device, device history review, medical imaging, complaint history review), it appears that the failure is most likely attributable to abnormal use of the prosthesis by the patient, who used crutches for approximately six weeks, resulting in repeated and excessive loading of the prosthesis.This situation was further aggravated by the patient's body weight (approximately 150 kg).The cumulative mechanical stresses and repeated traumatic loading applied to the implant are considered the most probable cause of the prosthesis dislocation and subsequent implant fracture.

Brand Name
TOUCH - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 6MM - S
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key25375648
Report Number3024706750-2026-00041
Device Sequence Number18805237
Product Code SFA
UDI-Device Identifier07640181160051
UDI-Public07640181160051
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNTO156
Device Catalogue NumberNTO156
Device Lot NumberX8500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight150 KG